MathSciNet Relay Station
MathSciNet bibliographic data
MR1612699 76D45
Shikhmurzaev, Yulii D. On cusped interfaces. J. Fluid Mech. 359 (1998), 313–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement